# SDR SWAA2024060774693

- Difficulty date: April 15, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 276-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT IS CRACKED BETWEEN 276-294.5; 1 INCH RIGHT OF CENTER LINE.  REMOVED AND REPLACED NEW FLOOR SUPPORT AT FWD CABIN BETWEEN STA 276-294.5 1 INCH RIGHT OF CENTER LINE AS-PER SRM 51-40-02-0G-0.
